Alert archive / Wisconsin / Gale Warnings in 2022

Gale Warning 28, NWS Milwaukee, WI

June 29, 2022

NWS Milwaukee, WI issued this gale warning at Jun 29, 2022, 1:57 PM CDT. It took effect at Jun 30, 2022, 6:00 AM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 29, 2022, 1:57 PM CDT (18:57 UTC)
In effect from
Jun 30, 2022, 6:00 AM CDT
Expired
Jun 30, 2022, 7:00 PM CDT
In force
13 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

418 
WHUS73 KMKX 291857
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
157 PM CDT Wed Jun 29 2022

LMZ261-362-364-366-563-565-300500-
/O.UPG.KMKX.GL.A.0021.220630T1200Z-220701T0000Z/
/O.NEW.KMKX.GL.W.0028.220630T1100Z-220701T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
157 PM CDT Wed Jun 29 2022

...GALE WARNING IN EFFECT FROM 6 AM TO 7 PM CDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 4 to 7 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 6 AM to 7 PM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
6 follow-up statements
355 
WHUS73 KMKX 291948
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
248 PM CDT Wed Jun 29 2022

LMZ261-362-364-366-563-565-300400-
/O.CON.KMKX.GL.W.0028.220630T1100Z-220701T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
248 PM CDT Wed Jun 29 2022

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM CDT
THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 4 to 7 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 6 AM to 7 PM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-300400-
/O.NEW.KMKX.SC.Y.0068.220630T1200Z-220701T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
248 PM CDT Wed Jun 29 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT
THURSDAY...

* WHAT...Southwest around 25 knots. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
648 
WHUS73 KMKX 300224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
924 PM CDT Wed Jun 29 2022

LMZ261-362-364-366-563-565-301030-
/O.CON.KMKX.GL.W.0028.220630T1100Z-220701T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
924 PM CDT Wed Jun 29 2022

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM CDT
THURSDAY...

* WHAT...South to southwest winds 15 to 25 kt with gusts up to 35
  kt and waves 5 to 8 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 6 AM to 7 PM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-301030-
/O.CON.KMKX.SC.Y.0068.220630T1200Z-220701T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
924 PM CDT Wed Jun 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
THURSDAY...

* WHAT...Southwest around 25 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
097 
WHUS73 KMKX 300755
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
255 AM CDT Thu Jun 30 2022

LMZ261-362-364-366-563-565-301600-
/O.CON.KMKX.GL.W.0028.220630T1100Z-220701T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
255 AM CDT Thu Jun 30 2022

...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South to southwest winds 20 to 25 kt with gusts up to 35
  kt and waves 5 to 8 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 6 AM this morning to 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-301600-
/O.CON.KMKX.SC.Y.0068.220630T1200Z-220701T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
255 AM CDT Thu Jun 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WHAT...South to southwest gusts of 25 to 30 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM this morning to 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
853 
WHUS73 KMKX 301401
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
901 AM CDT Thu Jun 30 2022

LMZ261-362-364-366-563-565-302215-
/O.CON.KMKX.GL.W.0028.000000T0000Z-220701T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
901 AM CDT Thu Jun 30 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South to southwest winds 20 to 25 kt with gusts up to 
  35 kt and waves 5 to 8 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-302215-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-220701T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
901 AM CDT Thu Jun 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...South to southwest gusts of 25 to 30 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
227 
WHUS73 KMKX 301928
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
228 PM CDT Thu Jun 30 2022

LMZ261-362-364-366-563-565-010000-
/O.CON.KMKX.GL.W.0028.000000T0000Z-220701T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
228 PM CDT Thu Jun 30 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South to southwest winds 20 to 25 kt with gusts up to 
  35 kt and waves 5 to 8 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-010000-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-220701T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
228 PM CDT Thu Jun 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...South to southwest gusts of 25 to 30 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
685 
WHUS73 KMKX 302355
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
655 PM CDT Thu Jun 30 2022

LMZ261-362-364-366-563-565-010100-
/O.EXP.KMKX.GL.W.0028.000000T0000Z-220701T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
655 PM CDT Thu Jun 30 2022

...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

Southwest winds have fallen below gales, but will remain gusty
with southwest winds around 25 knots until the front moves through
tonight and northwest winds weaken.

$$

LMZ643>646-010100-
/O.EXP.KMKX.SC.Y.0068.000000T0000Z-220701T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
655 PM CDT Thu Jun 30 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Southwest winds will be just below criteria with gusts to 20 
knots possible before subsiding late tonight into Friday.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jun 29, 8:52 AM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jun 29, 8:52 AM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
852 AM CDT Wed Jun 29 2022

.UPDATE...
(Issued 852 AM CDT Wed Jun 29 2022)

Updated sky to account for widespread stratus across the northern
two tiers. This should mix out into a CU field as further heating
works on this.

&&

.SHORT TERM...
(Issued 345 AM CDT Wed Jun 29 2022)

Today and Tonight:

The cold front has essentially washed out across the area
overnight, with some higher low-level moisture linger this
morning. Thus, with light winds around, we are monitoring some
patchy fog early this morning. Will keep a close eye on
visibilities, but so far the lowest has been around 1 SM. There
is also some stratus developing across east-central and southeast
Wisconsin early this morning, thus some of us will be waking up to
increased cloud cover this morning.

As the day progresses, high pressure moves across the region
bringing mostly light winds with east-northeast winds to start to
the day off, becoming generally southeast throughout the day.
Light gradient winds will favor the development of the lake
breeze, with some a slight uptick in winds as it moves into east-
central and southeast Wisconsin during the late morning/early
afternoon hours. This lake breeze boundary will keep stable and
cooler conditions along the lakeshore and just inland. Along the
shoreline, temperatures will likely remain fairly steady and in
the upper 60s. A row of counties inland, temperatures are expected
to remain in the 70s. Further inland, where skies clear and
mixing will be stronger temperatures are expected to warm into the
80s. There is some uncertainty in how warm the 925mb temperatures
will get today, thus if warmer air moves in aloft it is possible
a few locations could see near 90 degrees in south- central
Wisconsin.

Winds increase and become south to southwest tonight as the
pressure gradient increases ahead of an approaching cold front.
This will lead to a mild night for most, with temperatures in the
60s. Our cool spot will be east-central Wisconsin, with lows in
the 50s, where daytime highs will be coolest and winds will be
slowest to increase overnight.

Anderson

&&

.LONG TERM...
(Issued 345 AM CDT Wed Jun 29 2022)

Thursday through Wednesday:

Southwest winds gradually increase during the day on Thursday as
the pressure gradient continues to increase, but also as an
anomalously strong core of winds aloft move in. The strongest
925-850mb winds look to remain just off to our north, but momentum
transport values off of BUFKIT continue to show the potential for
30 to 40 mph gusts, maybe as high as 45 mph in spots. Along with
the gusty conditions will be the return of very warm conditions,
with highs in the upper 80s. Similar to previous days with a
similar setup, southwest winds downsloping off of the Kettle
Moraine should help locally warm temperatures into the lower 90s
across portions of southeast Wisconsin.

Much of Thursday will remain dry, with a strong capping inversion
in place and the delayed arrival of the cold front. Around/after
7pm Thursday, it looks like the front will try to sneak into
south-central Wisconsin and then slowly drops southeast across
the area Thursday night into mid-morning Friday. Maintained a
chance for showers and thunderstorms as the front moves through.
Our northwest tier (up near the Wisconsin Dells) is in a Marginal
Risk, but overall do expect storms to be weakening as we lose
daytime heating and instability wanes.

Once the cold front passed through the region, high pressure
looks to dominate for the end of the work week and the upcoming
holiday weekend. We will need to keep an eye on any shortwave
activity that tries to sneak into our area later this weekend into
early next week, with chances for showers and a few storms
increasing at times.

Anderson

&&

.AVIATION...
(Issued 852 AM CDT Wed Jun 29 2022)

Widespread IFR stratus across the northern two tiers of counties
with some patchy LIFR as well. This mixes out as the morning wears
on. Otherwise VFR conditions this period. Will have to keep an
eye on low stratus/fog trends closer to Lake Michigan. Otherwise
high pressure slowly moves away today with a return flow setting
up for tonight into Thursday. Any precip expected to stay north of
our area.

&&

.MARINE...
(Issued 345 AM CDT Wed Jun 29 2022)

Patchy fog remains possible over Lake Michigan this morning, as a
more humid airmass has spread over the lake. Given the lighter
winds expected today, it is possible that any fog out over the
lake may bounce around and linger.

Attention remains focused on the stronger south to southwest winds
expected over the open waters and in the nearshore for Thursday.
Within the nearshore, it looks like we will hit solid small craft
advisory criteria with offshore winds gusting 25 to 30 knots. In
the Sheboygan area specifically, we could see gales in the
nearshore, so that will need to be monitored closely. Across the
open waters, the strongest winds are expected over the northern
half. The latest blended guidance and ensemble means do show gales
to 35 knots. This coupled with anomalously strong winds just
above lake-level, both NAEFS and ENS show the 850 mb jet core
stretch is nearing the bounds of climatology across northern Lake
Michigan, has led to a boost in the wind forecast and a Gale
Watch.

These stronger winds develop out ahead of a cold front, expected
to slowly move south over Lake Michigan Thursday night into
Friday. Thus, winds are expected to lessen in speed across the
lake and in the nearshore Thursday night, becoming northwest and
below 10 kts for Friday. Winds look to remain light and below 20kt
over the weekend.

Anderson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...7 AM
     Thursday to 7 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 29, 5:28 AM CDT, 8 hours 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
528 AM CDT Wed Jun 29 2022

WIZ046-047-051-052-056>060-062>072-301030-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
528 AM CDT Wed Jun 29 2022

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Patchy fog is possible this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Southwest winds may gust to around 40 mph at times on Thursday,
especially across central Wisconsin.

Chances for thunderstorms return for Thursday night into Friday
morning. Chances for thunderstorms return at times late this
weekend into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

LMZ643>646-301030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
528 AM CDT Wed Jun 29 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Patchy fog may impact the shoreline today into tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Southwest gales may develop near the Sheboygan area on Thursday.
Elsewhere, small craft conditions are expected Thursday, due to
gusty southwest winds.

Chances for thunderstorms return for Thursday night into Friday
morning. Chances for thunderstorms return at times late this
weekend into Tuesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-301030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
528 AM CDT Wed Jun 29 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms will linger across southern Lake Michigan early this
morning.

Patchy fog is possible today into tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

South to southwest gales to 35 knots are expected over northern
Lake Michigan on Thursday. A Gale Watch has been issued for this
area.

Chances for thunderstorms return for Thursday night into Friday
morning. Chances for thunderstorms return at times late this
weekend into Tuesday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:55 AM CDTGale WatchMKX11 hr
Jun 29, 2:48 PM CDTSmall Craft AdvisoryMKX28 hr

Nearby

Gale Warnings in Wisconsin, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.